Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I am having PCOD and recently we came to know that my husband is having thyroid problem , please help

Hi Doctor, Am 25 years old ,and my husband is 35 its been one and a half years after our marriage and we are tryinf for a baby. I am having PCOD and recently we came to know that my husband is having thyroid problem (TSH 11, is high other factors is normal)and his sperm count is very less .5 millions/ml and is having premature ejaculation and am having Diamet500 (Metformin) tablet and my husband is having Ubi Q100 and Evion Fort and for thyroid Ebexid 15mg all med one daily for three months (just now only we started medication) Dr, is these medicins help us us to have a baby or is there any side effects for is medicines and this Ubi Q100 how it help to incerase count

Asked On : Fri, 5 Feb 2010
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  Anonymous's Response
If the problem is persistant try in vitro fertilization technique(IVF) or artificial insamination technique.these are widely used for fertilisation.The sucess rate for these techniques are high and they are considered safe too.
Answered: Sat, 6 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor